MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated architect stat troponin-i result generated on the architect i1000sr analyzer for a 63-year-old female patient.The following data was provided (customer¿s cutoff is
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any issues.A search for similar complaints identified an increase in complaint activity for the complaint lot, however, no trends were identified regarding the architect stat troponin-i reagent and the customer reported event.The overall performance of the architect stat troponin-i reagent was reviewed using field data from customers.The review of field data the complaint lot determined the median patient results are within the established limits and comparable to the historical reagent lot performance.Labeling was reviewed and was found to address the customer reported event.The investigation determined sample preparation contributing to the event could not be ruled out as the repeat testing of the sample generated lower results.Based on the available information, no systemic issue or deficiency was identified for architect stat troponin-i, reagent lot 66709un25.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23976537
Report Number1415939-2026-00001
Device Sequence Number21508960
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260731(10)66709UN25
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number02K41-27
Device Lot Number66709UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient Age63 YR
Patient SexFemale